American Journal of Computational Mathematics

Vol.4 No.2(2014), Paper ID 44144, 11 pages

DOI:10.4236/ajcm.2014.42009

 

Derivative of a Determinant with Respect to an Eigenvalue in the Modified Cholesky Decomposition of a Symmetric Matrix, with Applications to Nonlinear Analysis

 

Mitsuhiro Kashiwagi

 

School of Industrial Engineering, Tokai University, Kumamoto, Japan

 

Copyright © 2014 Mitsuhiro Kashiwagi et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

 

How to Cite this Article


Kashiwagi, M. (2014) Derivative of a Determinant with Respect to an Eigenvalue in the Modified Cholesky Decomposition of a Symmetric Matrix, with Applications to Nonlinear Analysis. American Journal of Computational Mathematics, 4, 93-103. doi: 10.4236/ajcm.2014.42009.

Copyright © 2021 by authors and Scientific Research Publishing Inc.

Creative Commons License

This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.